# SDR CALA2023112403459

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 73,976 hours, 30,279 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 0727510
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING AT DEPARTURE. FUEL CAP MISSING AT ARRIVAL. REFUEL CAP NON STOCK SFO. M&E COMPLIED WITH IAW CDL 28A 18-2825-3-0037. REQUEST CDL 28A ADD EMP:401062 DISPATCH DESK: S11  NAME: D.C. DATE: 23-NOV-23- OKAY TO CDL 28A.
